| Catalog Number |
604313U |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
06/19/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), the area around a patient's dental implant became infected.The implant had to be removed and was explanted three weeks after initial placement.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section for report submission date and to report device evaluation results.Updated for follow-up report submitter, for awareness date and for report type and follow-up number.Updated for follow-up type, for device evaluation status and method, result and conclusion codes.